Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

On and off fever and diarrhea. On siolopon, synodrm, and promos. Recommendations?

I have diarrhea & a slight fever two & a half days ago, went to doctor yesterday,dr. prescribed drohmore for digestion,siolopon for stomach pain,synodrm for diarrhea,and promos 500 mg for fever.fever stop but start up again before the next intake,I stop the fever pill at the 4pm intake,just took the went up to 38.3 and diarrhea about 6 times today ,please advise
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Fever is due to diarrhea , so root cause of disease is diarrhea.
Plenty of fluid by mouth is best remedy.
If , as you stated that , stomach sore intravenous drip will suit you most.
Loperamide is a good anti diarrhea drug.
Rest, tepid water, banana are the most perfect treatment for common diarrhea.
Good luck.
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor